# SDR AALA20180313004

- Difficulty date: January 31, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,386 hours, 15,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310117
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER AND LOWER SURFACES OF THE RIGHT OVERWING FUEL PORT SKIN FITTING.  REPAIRED THE SKIN IAW AMM 28-11-04 AND EA 277597.
